# SDR UALA2009062901847

- Difficulty date: June 28, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 26,765 hours, 10,536 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE 2L COVER BROKEN OFF AT HINGES.  SECURED SLIDE COVER AT DOOR 2L.
